Open Access
Volume 30, 2024
Article Number 45
Number of page(s) 29
Published online 04 June 2024
  1. H. Markowitz, Portfolio selection. J. Finance 7 (1952) 77–91. [Google Scholar]
  2. H. Markowitz, Portfolio Selection: Efficient Diversification of Investments. Yale University Press (1968). [Google Scholar]
  3. T. Bielecki, H. Jin, S. Pliska and X. Zhou, Continuous-time mean-variance portfolio selection with bankruptcy prohibition. Math. Finance. 15 (2005) 213–244. [Google Scholar]
  4. H. Jin, J. Yan and X. Zhou, Continuous-time mean-risk portfolio selection. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005) 559–580. [Google Scholar]
  5. D. Li and W. Ng, Optimal dynamic portfolio selection: multiperiod mean-variance formulation. Math. Finance 10 (2000) 387–406. [Google Scholar]
  6. X. Li, X. Zhou and A. Lim, Dynamic mean-variance portfolio selection with no-shorting constraints. SIAM J. Control Optim. 40 (2002) 1540–1555. [Google Scholar]
  7. L. Zhou and D. Li, Continuous-time mean-variance portfolio selection: A stochastic LQ framework. Appl. Math. Optim. 42 (2000) 19–33. [Google Scholar]
  8. A. Černý, C. Czichowsky and J. Kallsen, Numeraire-invariant quadratic hedging and mean-variance portfolio allocation. arXiv:2110.09416 (2021). [Google Scholar]
  9. A. Černý and J. Kallsen, On the structure of general mean-variance hedging strategies. Ann. Probab. 35 (2007) 1479–1531. [Google Scholar]
  10. M. Schweizer, Mean-variance hedging. Encyclopedia of Quantitative Finance (2010). [Google Scholar]
  11. S. Ji, Dual method for continuous-time Markowitz’s problems with nonlinear wealth equations. J. Math. Anal. Appl. 366 (2010) 90–100. [Google Scholar]
  12. C. Fu, L. Lavassani and X. Li, Dynamic mean-variance portfolio selection with borrowing constraint. European J. Oper. Res. 200 (2010) 312–319. [Google Scholar]
  13. S. Ji and X. Shi, Explicit solutions for continuous time mean-variance portfolio selection with nonlinear wealth equations. Syst. Control Lett. 104 (2017) 1–4. [Google Scholar]
  14. Y. Hu and X. Zhou, Constrained stochastic LQ control with random coefficients, and application to portfolio selection. SIAM J. Control Optim. 44 (2005) 444–466. [Google Scholar]
  15. C. Czichowsky and M. Schweizer, Cone-constrained continuous-time Markowitz problems. Ann. Appl. Probab. 23 (2013) 764–810. [Google Scholar]
  16. J. Cvitanic and I. Karatzas, Convex duality in constrained portfolio optimization. Ann. Appl. Probab. 2 (1992) 767–818. [Google Scholar]
  17. I. Karatzas and S. Shreve, Methods of Mathematical Finance. Springer, New York (1998). [Google Scholar]
  18. M. Schweizer, Approximation pricing and the variance-optimal martingale measure. Ann. Probab. 24 (1996) 206–236. [Google Scholar]
  19. J. Harrison and D. Kreps, Martingales and arbitrage in multiperiod securities markets. J. Econom. Theory 20 (1979) 381–408. [Google Scholar]
  20. J. Harrison and S. Pliska, Martingales and stochastic integrals in the theory of continuous trading. Stoch. Process. Appl. 11 (1981) 215–260. [Google Scholar]
  21. J. Harrison and S. Pliska, A stochastic calculus model of continuous trading: complete markets. Stoch. Process. Appl. 15 (1983) 313–316. [Google Scholar]
  22. E. Jouini and H. Kallal, Arbitrage in securities markets with short-sales constraints. Math. Finance 5 (1995) 197–232. [Google Scholar]
  23. E. Jouini and H. Kallal, Efficient trading strategies in the presence of market frictions. Rev. Financ. Stud. 14 (2001) 343–369. [Google Scholar]
  24. D. Cuoco and J. Cvitaniyć, Optimal consumption choices for a ‘large’ investor. J. Econom. Dynam. Control 22 (1998) 401–436. [Google Scholar]
  25. N. El Karoui, S. Peng and M. Quenez, A dynamic maximum principle for the optimization of recursive utilities under constraints. Ann. Appl. Probab. 11 (2001) 664–693. [Google Scholar]
  26. N. Kazamaki, Continuous Exponential Martingales and BMO. Springer (2006). [Google Scholar]
  27. M. Kohlmann and S. Tang, Global adapted solution of one-dimensional backward stochastic Riccati equations, with application to the mean–variance hedging. Stoch. Process. Appl. 97 (2002) 255–288. [Google Scholar]
  28. J. Cvitanic and J. Zhang, Contract Theory in Continuous-time Models. Springer Science and Business Media (2012). [Google Scholar]
  29. C. Aliprantis and K. Border, Infinite Dimensional Analysis. Springer, New York (2006). [Google Scholar]
  30. F. Delbaen, P. Monat, W. Schachermayer and S. Schweizer, Weighted norm inequalities and hedging in incomplete markets. Finance Stoch. 1 (1997) 181–227. [Google Scholar]
  31. T. Choulli, L. Krawczyk and C. Stricker, ε-martingales and their applications in mathematical finance. Ann. Probab. 26 (1998) 853–876. [Google Scholar]
  32. N. El Karoui, Les aspects probabilistes du controle stochastique. Lecture Notes in Mathematics. Springer-Verlag (1981) 73–238. [Google Scholar]
  33. A. Lim and X.Y. Zhou, Mean-variance portfolio selection with random parameters in a complete market. Math. Oper. Res. 27 (2002) 101–120. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.